# SDR IU6R229069

- Difficulty date: December 6, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 654467447
- Condition: Cracked
- Location: Internal Port
- Component: Module Pack, Boeing
- Component part number: 651782121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING CRACKED IN PORT.
